# SDR IPXA2023042793003

- Difficulty date: April 27, 2023
- Submitted: April 27, 2023
- Operation: Air carrier
- Aircraft: N465UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28269
- Aircraft time: 32,642 hours, 20,025 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Part number: NA
- Part serial: NA
- Condition: Inoperative
- Location: Nose
- Stage of operation: TO
- How discovered: 9
- Nature of condition: J, S, O
- Precautionary procedure: O, O, C, D

## Discrepancy

INSPECTION TYPE:NA*SDR FILED OPEN* *ATB* *EMERGENCY DECLARED* AFTER TAKEOFF NOSE GEAR WOULD NOT RETRACT- CHECKLIST COMPLETED GEAR SHOWED 3 GREE, LANDING UNEVENTFUL. DEFERRED PER MEL 32-3-0-1, LANDING GEAR ADJ SYS VMO SELECTED TO 270, DMP C/W. WMO/MMO SWITCHED TO ACT POS.  FOUND NOSE GEAR SEQUENCE VALVE BYPASS (BYPASSING). R&R NOSE GEAR VALVE BYPASS IAW B757 AMM 32-34-04-401-, NO LEAKS NOTED & OPS CKS NORMAL, THIS CLEARS M807602, PLACARD REMOVED IPC 32-34-04-01-200J
